# SDR VTZA97003

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM CHS-IAD, FLT 6476, CREW EXPERIENCED A RIGHT ENGINE OIL CONTAMINATION LIGHT ILLUMINATION.  AIRCRAFT LANDED AT IAD.  MAINTENANCE PERFORMED ENGINE RUNS AFTER REMOVING CHIP DETECTOR AND FOUND SEVERAL SMALL METAL CHIPS ON THE DETECTOR.  PENALTY RUNS COMPLETED AND CHIP DETECTOR REMOVED AND INSPECTED AGAIN.  FOUND SMALL CHIPS ON DETECTOR AGAIN. FERRIED AIRCRAFT TO LYNCHBURG FOR RIGHT ENGINE CHANGE.  (M)
